# SDR AALA202305252598

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 71,495 hours, 27,214 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 60,005 hours, 31,746 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779509
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Part time: 60,005 hours, 31,746 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS. ON TAKEOFF #1 ENGINE HAD OVER TEMPERATURE INDICATION. THE AIRCRAFT LANDED SAFELY AT LAS WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED TSM 77-00-00-810-849-A EGT 971 21 SECONDS AREA "B". ACCOMPIHSED ENGINE BORESCOPE OF THE HPT BLADES AND STAGE 1 LPT BLADES WITH NO FINDINGS. ENGINE #1 PLACED ON PERFORMANCE WATCH FOR EGT AND DETERIORATION PER ENGIINE MOC.
